# SDR FDEA202407281114

- Difficulty date: July 28, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB CRACK AT FR79 PLUS 5", Y1630 REPLACED THE SHEAR PLATE WITH NEW PART AT FR79,STGR26. I.A.W A300-600 SRM 51-72-10-  001,P2. THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 06-2-100.
